# SDR SWIA202265868

- Difficulty date: May 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Shifted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG TRUNNION AFT FORCE MATE BUSHING IS MIGRATED .010 THE PN FOR LH MLG TRUNNION IS 601R10068-1     (C-CHECK RO 6/1/2022)    REPLACE LH MLG TRUNNION AFT BUSHING PER REO 601R-57-21-3588 REV --, DATED 2022-05-10.  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY.
